Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 539, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 23, 2011, 1:58 AM CDT for Dallas County, Rockwall County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 23, 2011, 1:58 AM CDT (06:58 UTC)
- Expired
- Oct 23, 2011, 2:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 1:58 AM CDT | TSTM WND DMG | Mesquite, TX | 50-FOOT TREE THREE FEET IN DIAMETER DOWNED ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 22, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 14 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
346
WUUS54 KFWD 230658
SVRFWD
TXC113-397-230745-
/O.NEW.KFWD.SV.W.0539.111023T0658Z-111023T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT SUN OCT 23 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 AM CDT
* AT 158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MESQUITE...AND MOVING SOUTHEAST AT 35 MPH. A LARGE AMOUNT OF HAIL
UP TO THE SIZE OF QUARTERS IS BEING REPORTED WITH THIS STORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HUTCHINS...LANCASTER AND GLENN HEIGHTS AROUND 205 AM...
SEAGOVILLE AND WILMER AROUND 210 AM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 45 AND 78...
I-20 BETWEEN MILE MARKERS 446 AND 475...
I-30 BETWEEN MILE MARKERS 24 AND 66...
I-45 BETWEEN MILE MARKERS 271 AND 284...
I-635 BETWEEN MILE MARKERS 12 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3282 9630 3281 9652 3255 9652 3255 9704
3299 9703 3298 9630
TIME...MOT...LOC 0658Z 332DEG 32KT 3275 9657
$$
82/JLD2 follow-up statements
839
WWUS54 KFWD 230735
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT SUN OCT 23 2011
TXC397-230745-
/O.CAN.KFWD.SV.W.0539.000000T0000Z-111023T0745Z/
ROCKWALL TX-
235 AM CDT SUN OCT 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR ROCKWALL COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING.
LAT...LON 3291 9676 3281 9652 3256 9652 3255 9704
3297 9703
TIME...MOT...LOC 0735Z 332DEG 32KT 3251 9668
$$
TXC113-230745-
/O.CON.KFWD.SV.W.0539.000000T0000Z-111023T0745Z/
DALLAS TX-
235 AM CDT SUN OCT 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR DALLAS COUNTY...
AT 235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHWEST
OF WILMER...MOVING SOUTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3291 9676 3281 9652 3256 9652 3255 9704
3297 9703
TIME...MOT...LOC 0735Z 332DEG 32KT 3251 9668
$$
82/JLD573
WWUS54 KFWD 230745
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT SUN OCT 23 2011
TXC113-230755-
/O.EXP.KFWD.SV.W.0539.000000T0000Z-111023T0745Z/
DALLAS TX-
245 AM CDT SUN OCT 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY EXPIRES AT 245
AM CDT...
AT 245 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO 45
MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING.
LAT...LON 3291 9676 3281 9652 3256 9652 3255 9704
3297 9703
TIME...MOT...LOC 0745Z 332DEG 32KT 3243 9663
$$
82/JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:12 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 23, 12:12 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1212 AM CDT SUN OCT 23 2011 .AVIATION... TSTM THREAT TIMES OUT FOR METROPLEX IN THE 0630-0830Z RANGE...AND 06Z TAFS WILL CARRY THREAT 06-09Z. OF LOW PROBABILITY...A COUPLE OF THE MODELS DEVELOP A FEW STORMS BEHIND THIS LINE...BUT WE HAVE SEEN NO INDICATION OF THIS TRYING TO OCCUR YET. WILL HAVE TO CONTINUE TO WATCH AND IF THERE IS INDICATION OF SECONDARY INITIATION WILL HAVE TO RUN TSRA IN METROPLEX TAFS A BIT LATER. ALL MODELS INDICATE WEAKENING AS LINE MOVES SOUTH...AND AT KACT HAVE KEPT THE VCTS THINKING THAT STORMS WILL LIKELY TRY TO REMAIN EAST OF THERE. STRATUS POTENTIAL FOR MORNING SHOULD BE FAIRLY LOW AND DID NOT PUT LOW CEILINGS IN TAFS...BUT SHOULD IT OCCUR CEILINGS WOULD PROBABLY BE HIGH MVFR THROUGH MID MORNING. 84 && .UPDATE... HAVE INCREASED POPS TO LIKELY IN THE SOUTHEAST AND EAST OVERNIGHT...AND ADJUSTED WINDS TO TRY TO MATCH THE COLD POOL A BIT BETTER. UPDATE OUT SHORTLY. 84 && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT OCT 22 2011/ SHORT WAVE ENERGY CONTINUES TO MOVE SOUTHEAST TOWARD NORTH TEXAS THIS AFTERNOON. WATER VAPOR IMAGES INDICATE FORCING HAS MADE IT AS FAR SOUTH AS THE TEXAS PANHANDLE AND NORTHERN OKLAHOMA AS OF 3 PM. WE EXPECT THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF OKLAHOMA THROUGH SUNSET AS LARGE SCALE LIFT INTERACTS WITH LOW LEVEL MOISTURE POOLED ALONG A WEAK WARM FRONT. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING WITH INCREASING LARGE SCALE ASCENT...AS WELL AS LIFT ALONG A SOUTHWARD MOVING COLD FRONT. THE BEST THUNDERSTORM CHANCES FOR NORTH TEXAS WILL BE FROM MID EVENING THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE NORTHERN HALF OF THE REGION. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DUE TO DECENT INSTABILITY AND SHEAR. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. STORM CHANCES SHOULD END FROM NORTHWEST TO SOUTHEAST SUNDAY AS THE TROUGH AXIS MOVES EAST OF THE REGION AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT. THE SHORT WAVE TROUGH WILL CONTINUE TO DEEPEN AS IT MOVES EAST OF THE MISSISSIPPI VALLEY SUNDAY NIGHT AND BRIEF RIDGING WILL SET UP OVER TEXAS. HOWEVER...THE RIDGE WILL QUICKLY DE-AMPLIFY MONDAY AS ANOTHER SYSTEM DEVELOPS ACROSS THE NORTHWEST UNITED STATES. THIS SYSTEM IS PROGGED TO DEEPEN OVER THE ROCKIES BY THE MIDDLE OF THE WEEK BRINGING SNOW TO PORTIONS OF COLORADO...NEW MEXICO AND EVEN THE TEXAS PANHANDLE. A STRONG LOW LEVEL WARM AIR ADVECTION PATTERN WILL SET UP OVER NORTH TEXAS IN RESPONSE TO THE APPROACHING SYSTEM AND WILL SET THE STAGE FOR ANOTHER RAIN EVENT THE SECOND HALF OF NEXT WEEK. THE BEST RAIN CHANCES FOR NORTH TEXAS SHOULD BE IN THE WEDNESDAY NIGHT/THURSDAY TIME FRAME. THE UPPER TROUGH WILL MOVE EAST OF THE STATE THURSDAY NIGHT AND MUCH DRIER AND COOLER AIR IS EXPECTED ACROSS NORTH TEXAS ON THE WEEKEND. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 86 66 88 65 / 0 5 5 10 10 WACO, TX 57 84 63 86 63 / 0 5 5 10 10 PARIS, TX 57 83 58 84 62 / 5 5 5 10 10 DENTON, TX 54 84 63 87 62 / 0 5 5 10 10 MCKINNEY, TX 54 82 60 87 63 / 0 5 10 10 10 DALLAS, TX 60 85 65 88 65 / 0 5 5 10 10 TERRELL, TX 56 82 62 87 64 / 0 5 10 10 10 CORSICANA, TX 59 85 64 87 64 / 0 5 5 10 10 TEMPLE, TX 58 88 62 86 61 / 0 5 5 10 10 MINERAL WELLS, TX 55 84 60 87 59 / 0 5 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Oct 23, 12:21 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1221 AM CDT SUN OCT 23 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1221 AM CDT SUN OCT 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH A LINE OF STORMS MOVING INTO NORTH TEXAS OVERNIGHT. AREAS ALONG AND WEST OF INTERSTATE 35 AND 35 EAST CAN EXPECT LARGER HAIL SIZE DUE TO HIGHER INSTABILITY. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH 3 AM...THE SHIFT TO THE SOUTH OF INTERSTATE 20 AFTER 3 AM CDT. AFTER 3 AM CDT...THUNDERSTORMS SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT WITH WEAKER WIND SHEAR ALOFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY AND THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 3 AM CDT ACROSS NORTHERN NORTH TEXAS...THEN MORE LIMITED AFTER 3 AM CDT AS STORMS WEAKEN.
In the hours before
Local storm report, Oct 23, 12:46 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG WOLFE CITY 33.37N 96.08W
10/23/2011 HUNT TX FIRE DEPT/RESCUE
ROOFS BLOWN OFF AT FIRE DEPT AND ANOTHER BUILDING
DOWNTOWN. TREES DOWN AS WELL.Special weather statement, Oct 23, 1:14 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT SUN OCT 23 2011
TXZ121>123-230645-
KAUFMAN TX-RAINS TX-VAN ZANDT TX-
114 AM CDT SUN OCT 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
KAUFMAN COUNTY
SOUTHERN RAINS COUNTY
VAN ZANDT COUNTY
AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF
SULPHUR SPRINGS TO 9 MILES NORTH OF TERRELL...MOVING SOUTH AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...COTTONWOOD...
CRANDALL...EDGEWOOD...FORNEY...FRUITVALE...GRAND SALINE...GRAYS
PRAIRIE...KAUFMAN...KEMP...TERRELL...VAN...WILLS POINT AND LAKE
TAWAKONI STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3237 9642 3279 9651 3285 9566 3277 9563
3273 9563 3271 9560 3266 9558 3248 9559
3241 9549 3239 9549
TIME...MOT...LOC 0614Z 338DEG 19KT 3289 9568 3285 9626Local storm report, Oct 23, 1:29 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND GST PLANO 33.02N 96.72W
10/23/2011 E70 MPH COLLIN TX TRAINED SPOTTER
REPORTED AT SPRING CREEK AND COIT ROAD.Local storm report, Oct 23, 1:32 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL 3 SW MCKINNEY 33.17N 96.66W
10/23/2011 E0.75 INCH COLLIN TX PUBLIC
REPORTED 3 MILES SW OF MCKINNEY. HAIL WAS COVERING THE
GROUND.Special weather statement, Oct 23, 1:46 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 146 AM CDT SUN OCT 23 2011 TXZ121>123-135-230715- HENDERSON TX-KAUFMAN TX-RAINS TX-VAN ZANDT TX- 146 AM CDT SUN OCT 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... KAUFMAN COUNTY NORTHERN HENDERSON COUNTY SOUTHERN RAINS COUNTY VAN ZANDT COUNTY AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF MINEOLA TO KAUFMAN...MOVING SOUTHEAST AT 40 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BROWNSBORO...CANTON... EDGEWOOD...EDOM...ENCHANTED OAKS...EUSTACE...FORNEY...FRUITVALE... GRAND SALINE...GUN BARREL CITY...KAUFMAN...KEMP...MABANK...SEVEN POINTS...TERRELL...TOOL...VAN...WILLS POINT...LAKE TAWAKONI STATE PARK AND PURTIS CREEK STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3226 9559 3223 9620 3279 9649 3287 9566 TIME...MOT...LOC 0646Z 321DEG 36KT 3265 9560 3255 9628
Local storm report, Oct 23, 1:57 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND GST ROWLETT 32.90N 96.57W
10/23/2011 E70 MPH DALLAS TX TRAINED SPOTTER
REPORTED IN ROWLETTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 11:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 22, 11:06 PM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Oct 22, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Oct 22, 11:16 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 59 min |
| Oct 22, 11:57 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 63 min |
| Oct 23, 12:08 AM CDT | Special Weather Statement | FWD | Collin | 22 min |
| Oct 23, 12:24 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 66 min |
| Oct 23, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 46 min |
| Oct 23, 12:32 AM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Oct 23, 12:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague, Wise | 37 min |
| Oct 23, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 49 min |
| Oct 23, 1:14 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 31 min |
| Oct 23, 1:20 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Oct 23, 1:42 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Oct 23, 1:46 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 29 min |
| Oct 23, 1:52 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 38 min |
| Oct 23, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 46 min |
| Oct 23, 2:19 AM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 3 hr |
| Oct 23, 2:22 AM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 3 hr |
| Oct 23, 2:45 AM CDT | Special Weather Statement | FWD | Henderson, Navarro | 30 min |
| Oct 23, 2:48 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 57 min |
| Oct 23, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 47 min |
| Oct 23, 3:00 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 45 min |
| Oct 23, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 42 min |
| Oct 23, 3:57 AM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 3 hr |
| Oct 23, 4:03 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Navarro | 27 min |
| Oct 23, 4:29 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Navarro | 31 min |
| Oct 23, 5:14 AM CDT | Special Weather Statement | FWD | Freestone, Limestone | 31 min |
| Oct 23, 5:42 AM CDT | Special Weather Statement | FWD | Limestone | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.